# SDR ASAA2023080644427

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,837 hours, 10,680 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3739
- Condition: Faulty
- Location: #1 Engine
- Part time: 33,383 hours, 10,582 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND #1 ENG W/ SHORT TIME FAULT #73-21281. "EEC CHANNEL IS NOT ENERGIZED W/ THE ALTERNATOR VOLTAGE.". GROUNDED - YES. (RESOLVED ON W/O: 1964385 TASKCARD: N/R-00003 ) REMOVED AND INSTALLED A NEW #1 ENG EEC REF AMM 73-21-60/401. PERFORMED POWER PLANT TEST FOR EEC CHANGE LISTED IN AMM 71-00-00800-811-F00. VERIFIED CORRECT SOFTWARE AND VERSION REF IPC 73-21-60-01A. CLEARS PLT DEFERRAL, C/N 06001468 REMOVED. SEAMC MITCH NOTIFIED.
